Nonquadratic Local Risk-Minimization for Hedging Contingent Claims in Incomplete Markets
Local risk minimization is studied for the hedging of derivatives - a general (non quadratic) risk criterion is studied, and the optimality conditions are derived.
|Date of creation:||24 May 2011|
|Publication status:||Published in SIAM Journal on Financial Mathematics, SIAM, 2011, pp.SIAM J. Finan. Math. 2, 342 (2011). <10.1137/100803079>|
|Note:||View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00620843|
|Contact details of provider:|| Web page: https://hal.archives-ouvertes.fr/|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Föllmer, H. & Schweizer, M., 1989. "Hedging by Sequential Regression: an Introduction to the Mathematics of Option Trading," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 19(S1), pages 29-42, November.
- David Heath & Eckhard Platen & Martin Schweizer, 2001. "A Comparison of Two Quadratic Approaches to Hedging in Incomplete Markets," Mathematical Finance, Wiley Blackwell, vol. 11(4), pages 385-413.
- Black, Fischer & Scholes, Myron S, 1973. "The Pricing of Options and Corporate Liabilities," Journal of Political Economy, University of Chicago Press, vol. 81(3), pages 637-654, May-June.
When requesting a correction, please mention this item's handle: RePEc:hal:journl:hal-00620843. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)
If references are entirely missing, you can add them using this form.